# SDR V0XD20190501011

- Difficulty date: May 1, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 36,553 hours, 27,465 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGED. GOUGING FOUND TO BE OUT OF LIMITS IAW SRM 52-31-01. CORRECTIVE ACTION: REMOVED AND REPLACED AFT CARGO DOOR HANDLE HOUSING IAW SRM 51-25-01, 51-40-11, 51-42-21, 51-21-11, 51-25-06, 51-12-00 AND AMM 52-31-03, 52-31-00, 52-31-02, 20-21-00, 52-31-17.
